RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1994, Volume 99, Number 3, Pages 537–544 (Mi tmf1620)  

Discrete symmetries and solitons

A. B. Shabat

L. D. Landau Institute for Theoretical Physics, Russian Academy of Sciences

Full text: PDF file (824 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1994, 99:3, 783–789

Bibliographic databases:


Citation: A. B. Shabat, “Discrete symmetries and solitons”, TMF, 99:3 (1994), 537–544; Theoret. and Math. Phys., 99:3 (1994), 783–789

Citation in format AMSBIB
\Bibitem{Sha94}
\by A.~B.~Shabat
\paper Discrete symmetries and solitons
\jour TMF
\yr 1994
\vol 99
\issue 3
\pages 537--544
\mathnet{http://mi.mathnet.ru/tmf1620}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1308821}
\zmath{https://zbmath.org/?q=an:0860.35111}
\transl
\jour Theoret. and Math. Phys.
\yr 1994
\vol 99
\issue 3
\pages 783--789
\crossref{https://doi.org/10.1007/BF01017068}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994PW12900024}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1620
  • http://mi.mathnet.ru/eng/tmf/v99/i3/p537

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:353
    Full text:144
    References:49
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019